Viktor Harangi, List of publications

with B. Gerencsér:
Acute sets of exponentially optimal size
submitted. pdf

with Á. Backhausz, B. Gerencsér:
Entropy inequalities for factors of IID
submitted. pdf

with B. Gerencsér:
Mutual information decay for factors of IID
Ergodic Theory and Dynamical Systems, to appear. pdf

with Á. Backhausz, B. Gerencsér, M. Vizer:
Correlation bound for distant parts of factor of IID processes
Combinatorics, Probability and Computing, to appear. pdf

with B. Virág:
Independence ratio and random eigenvectors in transitive graphs
Annals of Probability 43 (2015), no. 5, 2810-2840. pdf

with E. Csóka, B. Gerencsér, B. Virág:
Invariant Gaussian processes and independent sets on regular graphs of large girth
Random Structures & Algorithms 47 (2015), no. 2, 284-303. pdf

On the density of triangles and squares in regular finite and unimodular random graphs
Combinatorica 33 (2013), no. 5, 531-548. pdf

with R. Balka:
Intersection of continua and rectifiable curves
Proc. Edinb. Math. Soc. (2) 57 (2014), no. 2, 339-345. pdf

Large dimensional sets not containing a given angle
Cent. Eur. J. Math. 9 (2011), no. 4, 757-764. pdf

with T. Keleti, G. Kiss, P. Maga, A. Máthé, P. Mattila, B. Strenner:
How large dimension guarantees a given angle?
Monatsh. Math. 171 (2013), no. 2, 169-187. pdf

Acute sets in Euclidean spaces
SIAM J. Discrete Math. 25 (2011), no. 3, 1212-1229. pdf

The Koch snowflake curve is tube-null
Proc. Amer. Math. Soc. 139 (2011), no. 4, 1375-1381. pdf

On the uniqueness of periodic decomposition
Fund. Math. 211 (2011), 225-244. pdf

with B. Farkas, T. Keleti, Sz.Gy. Révész:
Invariant decomposition of functions with respect to commuting invertible transformations
Proc. Amer. Math. Soc. 136 (2008), no. 4, 1325-1336. pdf